# SDR AALA202309296227

- Difficulty date: September 25, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A320*
- Aircraft serial: 6656
- Aircraft time: 25,252 hours, 9,731 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P2030C
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 22,492 hours, 8,803 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON ARRIVAL AT 7700' 32 MIN FROM CLT SUDDEN ONSET OF STRONG DIRTY SOCK SMELL. FLIGHT CREW DONNED O2 MASKS WHILE CABIN CREW DID NOT SMELL ANY ODOR. MAINTENANCE FOUND THE APU OIL COOLER (AALA202309290473) AND THE APU OIL COOLING FAN (AALA202309296227) LEAKING OIL. MAINTENANCE REPLACED THE APU OIL COOLER PER AMM 49-91-44 AND REPLACED THE APU OIL COOLING FAN PER AMM 49-52-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
